ISSN print edition: 0366-6352
ISSN electronic edition: 1336-9075
Registr. No.: MK SR 9/7

Published monthly
 

Generalization of the Ilkovic equation corrected with respect to concentration dependence of the diffusion coefficient

P. Kubíček

Department of Radioisotopes, Institute of Mining and Metallurgy, 708 33 Ostrava

 

Abstract:  In this paper the theory of Polarographie method is generalized for the case that the diffusion coefficient is a linear function of concentration of the depolarizer. Besides, the spherical diffusion is also taken into account. The case of reversible reactions in the presence of indifferent electrolyte is solved. The solution results in the generalized corrected Ilkovič equation and in the relation between "apparent" diffusion coefficient and heterodiffusion coefficient.

Full paper in Portable Document Format: 334a448.pdf

 

Chemical Papers 33 (4) 448–457 (1979)

Tuesday, July 16, 2019

IMPACT FACTOR 2018
1.246
SCImago Journal Rank 2018
0.274
SEARCH
Advanced
VOLUMES
International Conference on Coordination and Bioinorganic Chemistry
46th International Conference of SSCHE
© 2019 Chemical Papers